# SDR PCAA0210130

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 30,571 hours, 34,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT SEVERAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  ALL LIGHTS FOR POWER SUPPLY 3351-P2 WERE FOUND INOPERATIVE. AFTER TROUBLESHOOTING IT WAS DISCOVERED THAT THE LIGHT ASSEMBLY FOR LAV OCCUPIED & FORWARD EMERGENCY EXIT SIGNS WERE SHORTED OUT INTERNALLY.  SHORTED CIRCUIT WAS REPAIRED AND BULBS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
